# SDR SWAA2012021301350

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 20,110 hours, 11,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 TO 15 FLOOR EGRESS LIGHTS INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
